Osaka Journal of Mathematics

A note on direct sums of cyclic modules over commutative regular rings

Kiyoichi Oshiro

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 3 (1975), 715-718.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200758173

Mathematical Reviews number (MathSciNet)
MR0396527

Zentralblatt MATH identifier
0324.13004

Subjects
Primary: 13C05: Structure, classification theorems

Citation

Oshiro, Kiyoichi. A note on direct sums of cyclic modules over commutative regular rings. Osaka J. Math. 12 (1975), no. 3, 715--718. https://projecteuclid.org/euclid.ojm/1200758173


Export citation